Access count of this item: 146

Files in This Item:
File Description SizeFormat 
1391-4.pdf2 MBAdobe PDFView/Open
Title: Nonparametric Maximum Likelihood Estimation of Probability Measures : Existence and Consistency (Mathematical Economics)
Authors: Sagara, Nobusumi
Author's alias: 佐柄, 信純
Issue Date: Aug-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1391
Start page: 47
End page: 67
Appears in Collections:1391 Mathematical Economics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.